# SDR AALA20140518028

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 93,634 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200409001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EMERGENCY EXIT LIGHT AT FWD LOWER CORNER MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT LOWER FWD CORNER AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
